# SDR CALA2020102901219

- Difficulty date: October 25, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 83,759 hours, 32,617 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: D523700001800
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR DAMAGED BY LADDER.  EVALUATED DAMAGE TO FWD CARGO DOOR, IAW SRM52-30-00-283-005 FIG 001.  DEPTH .050 LENGTH 1.0 MATERIAL THICKNESS .063.  FOUND TO BE OUT OF LIMITS.  REPAIRED DAMAGE, IAW SRM 52-31-00-300-010 FIG 001 SHEET 1.  THIS IS A CATAGORY A, PERMANENT REPAIR WITH NO RE-INSPECTION REQUIREMENT.
